A CONTINUOUS GENERAL MULTIVARIATE DISTRIBUTION AND ITS PROPERTIES

被引:111
作者
CUADRAS, CM
AUGE, J
机构
来源
COMMUNICATIONS IN STATISTICS PART A-THEORY AND METHODS | 1981年 / 10卷 / 04期
关键词
D O I
10.1080/03610928108828042
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:339 / 353
页数:15
相关论文
共 8 条
[1]  
Frechet M., 1951, ANN U LYON, V9, P53
[2]   SOME GENERALIZED FARLIE-GUMBEL-MORGENSTERN DISTRIBUTIONS .2. REGRESSION, CORRELATION AND FURTHER GENERALIZATIONS [J].
JOHNSON, NL ;
KOTZ, S .
COMMUNICATIONS IN STATISTICS PART A-THEORY AND METHODS, 1977, 6 (06) :485-496
[3]   SOME GENERALIZED FARLIE-GUMBEL-MORGENSTERN DISTRIBUTIONS [J].
JOHNSON, NL ;
KOTZ, S .
COMMUNICATIONS IN STATISTICS, 1975, 4 (05) :415-427
[4]   UNIFORM REPRESENTATION OF BIVARIATE DISTRIBUTIONS [J].
KIMELDORF, G ;
SAMPSON, A .
COMMUNICATIONS IN STATISTICS, 1975, 4 (07) :617-627
[5]  
KIMELDORF G, 1975, COMMUN STAT, V4, P293, DOI 10.1080/03610927508827247
[6]   SOME CONCEPTS OF DEPENDENCE [J].
LEHMANN, EL .
ANNALS OF MATHEMATICAL STATISTICS, 1966, 37 (05) :1137-&
[7]  
RUIZRIVAS C, 1979, THESIS U BARCELONA
[8]  
Schwartz L., 1957, THEORIE DISTRIBUTION